# SDR CA120606008

- Difficulty date: June 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY METAL FLAKES CONTAMINATION FOUND IN THE OIL FILTER & METAL CHUNK WITH FLAKES IN THE OIL SCREEN. METAL IS ALUMINIUM, NON MAGNETIC.
